# SDR ABXA9500610

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 592032339
- Condition: Dented
- Location: Fs 313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FIVE SHARP DENTS IN THE RIGHT FUSELAGE SKIN AT FS 313 AND LONGERONS 24 AND 25R.  REPAIRED IAW ABX REA D953-11837-MR.
